Universidad Complutense de Madrid
E-Prints Complutense

Quenching phenomenon of singular parabolic problems with L1 initial data

Impacto

Downloads

Downloads per month over past year



Dao, A.N. and Díaz Díaz, Jesús Ildefonso and Sauvy, P. (2016) Quenching phenomenon of singular parabolic problems with L1 initial data. Electronic Journal of Differential Equations, 2016 (136). pp. 1-16. ISSN 10726691

[img]
Preview
PDF
288kB

Official URL: http://ejde.math.txstate.edu/Volumes/2016/136/dao.pdf



Abstract

We extend some previous existence results for quenching type parabolic problems involving a negative power of the unknown in the equation to the case of merely integrable initial data. We show that L1 Ω is the suitable framework to obtain the continuous dependence with respect to some norm of the initial datum; This way we answer to the question raised by several authors in the previous literature. We also show the complete quenching phenomena for such a L1-initial datum.


Item Type:Article
Uncontrolled Keywords:Free boundary; L1-initial datum; Quenching type parabolic equations
Subjects:Sciences > Mathematics > Differential equations
ID Code:39263
Deposited On:07 Oct 2016 12:06
Last Modified:12 Dec 2018 15:06

Origin of downloads

Repository Staff Only: item control page